# SDR P6UR201701173249

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: General aviation
- Filed by: Pro Star Aviation, LLC, repair station P6UR006Y
- Aircraft: N752AR
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0024
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Part number: 258CF1115A
- Condition: Broken
- Location: Airbrake
- Part time: 2,280 hours, 1,833 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECTIVE AIRBRAKE CONTROL CABLE FOUND BROKEN AT PULLEY JUST AFT OF COCKPIT CENTER PEDESTAL.
